MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT DUOFIX TAP SZ4 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT DUOFIX TAP SZ4 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-02-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
21.12.05 primary hip operation.Implants used: 58mm 100 pinnacle cup, hole eliminator, metal insert, size 4 summit stem, 36 + 8.5 metal on metal head.Pt presented with groin pain and elevated metal ion levels.Pt revised today ¿ head and liner and hole eliminator removed.Same replaced with poly lipped liner for 58mm cup, hole eliminator and a ts ceramic 36+8.5 head.Xrays to follow and picture of the liner removed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : no anomalies or deviations were found during the review.

Brand Name
SUMMIT DUOFIX TAP SZ4 STD OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12468066
Report Number1818910-2021-20035
Device Sequence Number3874105
Product Code LPH
UDI-Device Identifier10603295059455
UDI-Public10603295059455
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K011489
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1570-02-100
Device Catalogue Number157002100
Device Lot NumberZS7EV1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; ARTICULEZE M HEAD 36MM +8.5; PINNACLE 100 HA ACET CUP 58MM; PINNACLE MTL INS NEUT36IDX58OD; SUMMIT DUOFIX TAP SZ4 STD OFF; APEX HOLE ELIM POSITIVE STOP; ARTICULEZE M HEAD 36MM +8.5; PINNACLE 100 HA ACET CUP 58MM; PINNACLE MTL INS NEUT36IDX58OD; SUMMIT DUOFIX TAP SZ4 STD OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight74